# SDR SWAA2023082976062

- Difficulty date: July 7, 2023
- Submitted: August 29, 2023
- Operation: Air carrier
- Aircraft: N297WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32542
- Aircraft time: 51,861 hours, 31,224 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Stiffener
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#4 STIFFENER IS CRACKED ON RH HORIZ STAB #4 RIB STAB STA 120.3.<[01] CUT AND REMOVED DAMAGED AND AREA #4STIFFENER ON RH HORIZ STAB #4 RIB STAB SAT 120.3 PER SRM 55-10-09-2R-410] FABRICATED REPAIR PARTS: (1) T-SECTION FROM 60-5872#7075T76511; LOT# 1509308-1; (2) ANGLE FROM BAC1490-2793#7075T62; LOT# 1491233-1; (3) FILLER FROM 7075 T6 0.050' CLAD; LOT# 1505777-1; (4) SHIM FROM 7075 T6 0.020' CLAD; LOT# 1381332-1; PER SRM 55-10-09-2R-5  OK TO ALODINE AND PRIMER.;15] INSTALLED REPAIR PARTS ON R/H HORIZ STAB #4 RIB STAB STA 120.3; PER SRM 55-10-09-2R-5; STEP 4.N - R.
